# SDR CA110725003

- Difficulty date: July 23, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 11,363 hours
- Engine: Ge CF3410E5A1
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Gasket
- Condition: Failed
- Location: Bleed System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ENGINE 1 BLEED LEAK OCCURED IN CLIMB AFTER T/O.  FLIGHT RETURNED. OVERWEIGHT LANDING AT APPROX 47.8.  FOUND PRECOOLER EXHAUST DUCT SEAL ADRIFT. SEAL REPLACED.  PRECOOLER REPLACED IAW AMM. FUNCTION CHECK CARRIED OUT. NO FAULTS. CONSIDERED SERVICEABLE.
